# SDR SWAA074108

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 63,223 hours, 51,559 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 655825029
- Part serial: D06667
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RAISED LANDING GEAR LEVER ON CLIMBOUT AND HAD RED NLG INDICATION WITH NO OTHER LIGHTS ILLUMINATED.  CYCLED GEAR, LIGHTS NORMAL.  ADJUSTED NLG DOWNLOCK SENSOR, REMOVED AND REPLACED M983 LOGIC CARD PER MM.
